Volume 18, issue 1 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 7, 3761–4380
Issue 6, 3145–3760
Issue 5, 2511–3144
Issue 4, 1893–2510
Issue 3, 1267–1891
Issue 2, 645–1266
Issue 1, 1–644

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Minimal surfaces with positive genus and finite total curvature in $\mathbb{H}^2 \times \mathbb{R}$

Francisco Martín, Rafe Mazzeo and M Magdalena Rodríguez

Geometry & Topology 18 (2014) 141–177
Bibliography
1 M T Anderson, Complete minimal varieties in hyperbolic space, Invent. Math. 69 (1982) 477 MR679768
2 P Collin, H Rosenberg, Construction of harmonic diffeomorphisms and minimal graphs, Ann. of Math. 172 (2010) 1879 MR2726102
3 B Daniel, Isometric immersions into $\mathbb S^n\times\mathbb R$ and $\mathbb H^n\times\mathbb R$ and applications to minimal surfaces, Trans. Amer. Math. Soc. 361 (2009) 6255 MR2538594
4 D Gilbarg, N S Trudinger, Elliptic partial differential equations of second order, Classics in Mathematics, Springer (2001) MR1814364
5 L Hauswirth, B Nelli, R Sa Earp, E Toubiana, Minimal ends in $\mathbb{H}^2 \times \mathbb{R}$ with finite total curvature and a Schoen type theorem (2012) arXiv:1111.0851v2
6 L Hauswirth, R Sa Earp, E Toubiana, Associate and conjugate minimal immersions in $M\times\mathbf{R}$, Tohoku Math. J. 60 (2008) 267 MR2428864
7 H Jenkins, J Serrin, The Dirichlet problem for the minimal surface equation, with infinite data, Bull. Amer. Math. Soc. 72 (1966) 102 MR0185522
8 R Kusner, R Mazzeo, D Pollack, The moduli space of complete embedded constant mean curvature surfaces, Geom. Funct. Anal. 6 (1996) 120 MR1371233
9 N N Lebedev, Special functions and their applications, Dover Publications (1972) MR0350075
10 J M Manzano, J Pérez, M M Rodríguez, Parabolic stable surfaces with constant mean curvature, Calc. Var. Partial Differential Equations 42 (2011) 137 MR2819632
11 L Mazet, M M Rodríguez, H Rosenberg, The Dirichlet problem for the minimal surface equation, with possible infinite boundary data, over domains in a Riemannian surface, Proc. Lond. Math. Soc. 102 (2011) 985 MR2806098
12 R Mazzeo, F Pacard, D Pollack, Connected sums of constant mean curvature surfaces in Euclidean 3 space, J. Reine Angew. Math. 536 (2001) 115 MR1837428
13 R Mazzeo, D Pollack, K Uhlenbeck, Moduli spaces of singular Yamabe metrics, J. Amer. Math. Soc. 9 (1996) 303 MR1356375
14 R Mazzeo, M Sáez, Multiple-layer solutions to the Allen–Cahn equation on hyperbolic space, to appear in Proc. Amer. Math. Soc.
15 R Mazzeo, A Vasy, Resolvents and Martin boundaries of product spaces, Geom. Funct. Anal. 12 (2002) 1018 MR1937834
16 W H Meeks III, J Pérez, A Ros, Bounds on the topology and index of classical minimal surfaces
17 R B Melrose, Geometric scattering theory, Stanford Lectures, Cambridge Univ. Press (1995) MR1350074
18 F Morabito, A Costa–Hoffman–Meeks type surface in $\mathbb H^2\times\mathbb R$, Trans. Amer. Math. Soc. 363 (2011) 1 MR2719669
19 F Morabito, M M Rodríguez, Saddle towers and minimal $k$–noids in $\mathbb H^2\times\mathbb R$, J. Inst. Math. Jussieu 11 (2012) 333 MR2905307
20 M Murata, Structure of positive solutions to $(-\Delta+V)u=0$ in $\mathbf{R}^n$, Duke Math. J. 53 (1986) 869 MR874676
21 B Nelli, H Rosenberg, Minimal surfaces in $\mathbb{H}^2\times\mathbb R$, Bull. Braz. Math. Soc. 33 (2002) 263 MR1940353
22 J Pérez, A Ros, The space of complete minimal surfaces with finite total curvature as Lagrangian submanifold, Trans. Amer. Math. Soc. 351 (1999) 3935 MR1487630
23 M A Pinsky, Large deviations for diffusion processes, from: "Stochastic analysis" (editors A Friedman, M A Pinsky), Academic Press (1978) 271 MR517246
24 J Pyo, New complete embedded minimal surfaces in $\mathbb H^2\times\mathbb R$, Ann. Global Anal. Geom. 40 (2011) 167 MR2811623
25 M A Shubin, Pseudodifferential operators and spectral theory, Springer (2001) MR1852334
26 D Sullivan, Related aspects of positivity in Riemannian geometry, J. Differential Geom. 25 (1987) 327 MR882827